Fuzzy Subalgebras of $BG$-algebras
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 243-251
Printed June 1, 2004
Sun Shin Ahn, Hyun Deok Lee
Dongguk University, Chongju University
Abstract : In this paper, we classify the subalgebras by their family of level subalgebras in $BG$-algebras.
Keywords : fuzzy $BG$-algebra, (fuzzy, level) subalgebra
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd